# SDR CA141017004

- Difficulty date: October 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,944 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)   CREW CONTACTED DISPATCH TO NOTIFY OF A GREEN HYDRAULIC SYSTEM FAILURE AND SAID THEY WERE DIVERTING.  NR 1 ENG THRUST REVERSER HYD LINE REPLACED IAW AMM 29-11-49-400-048-A01, NR 1 ENG T/R OPS TEST AND LEACK CHECK CARRIED OUT, NO LEAKS.
